Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

parsinator

Member
  • Total Reviews

    0
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About parsinator

  • Rank
    Junior Member

Recent Profile Visitors

1246 profile views
  1. thanks for the support i appreciate it a ton! did you ever have issues with libido? jw thanks

    1. thank you so much, thats the type of advice/experience i was searching for
    2. you obviously dont understand that i had SEVERE side effects: depression that led to a loss of libido and weird thoughts. dont come to my thread and talk shit. You are probably some fuckin loser, but hey im not gonna say anything. ill just post a couple pics of myself and let you decide for yourself if im just some guy who only fucks ugly chicks cuz no one will ever go for me and my "pizza face" http://photos-b.ak.fbcdn.net/photos-ak-sf2...046617_1718.jpg http://photos-g.ak.fbcdn.net/pho
    3. anyone have any experience with cutting accutane early? like how long till your face is a pizza again or will it be better than it was before?
    4. well i never finished a course so im for sure not gonna be one of those lucky ones haha
    5. I was on accutane for 1.5 months and my face was pretty much clear and much less oily. i stopped taking it due to some weird effects it was having to my libido (sex>pimples imo). I have been off it for 3 weeks now and my face is definitely much more oily than it was when i was on accutane, but it is still pretty smooth. how long till my face just starts blowing up again... or is this how its gonna stay cuz i can deal with this
    6. i was on accutane for 1.5 months when i started to feel a little shittier and just lost my libido entirely i didnt want to have sex anymore (at this point i was having sex 2-3 times a week at least with different women ) and for 5 days straight i couldnt get it up with this one girl i wasnt thinking the same way about sexa ndw omen than i was before so i got off the accutane and within a few days everything was working again, i am considering starting it again but i really dont want the same t
    7. i used vaseline for my lips, it was a godsend, blistex wont work cuz ur lips get SUPER dry, like unbelievably dry itl work for the first couple months but the dryness will be so amazing u need something stronger
    8. drink lots of water, take glucosamine fish oil and vitamin e, get some vaseline for ur lips. ull do great im sure
    9. except if he says it could stunt your growth, in that case dont listen to him cuz hes wrong, right hamburglar? <3
    10. I have to agree with hamburglar, i took high doses of vitamin c throughout my accutane course
    11. i had the same libido problem after 1.5 months, couldnt even get it up with a girl, cud in the shower tho got off the tane, 3 days later was wiping the floor with a girl
    12. your skin doesnt seem bad at all! in a few weeks im sure your face will be clear! dont get upset if you see an initial break out.
    13. nothing for the first month and a half after 1.5 months, dry lips hit hard, followed by a change in mindset, kind of a bit of depression which caused me to lose my libido and not be able to perform when with a girl, got off it and 4 days later was fine again, debating on whether to start up again
    14. good luck man go see a dermatologist, he will help you make informed decisions on what you should do
    ×